MathSciNet Relay Station
MathSciNet bibliographic data
MR2117200 (2006c:06005) 06A11 (05E25 57N80)
Feichtner, Eva Maria; Müller, Irene On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005), no. 4, 999–1006 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement